# SDR MASA200300466

- Difficulty date: November 28, 2003
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N77181
- Make and model: Cndair CL6002B19
- Aircraft serial: 7181
- Aircraft time: 17,304 hours, 12,700 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL A/C CAME OUT OF TAKEOFF CONFIG, ABORTED T/O.  MX RESET SYSTEM, OPS CHECKED OK.
